advertisement
Question
Posted by: Charlie | 2009/11/26

Taking painkillers for longer than 10 days.

Hi,

I am currently taking Rocaccutane which is giving me a bit of joint pain and quite bad headaches as a result I have been taking Syndol (1-4 tablets) almost every day for my course of treatment. On the package it says that you should not take it for more than 10 days - what must I do?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Charlie
If the joint pain and headaches are so bad that you need to take Syndols daily you need to speak to your dermatologist. You are going to develop dependancy on the Syndol as it contains codeine and doxylamine, and it is poisonous to the kidney if taken for long periods at a time. He may need to re-evaluate your treatment for the Acne and rather use another alternative.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Charlie | 2009/11/27

Thanks for the response - much appreciated :)

Reply to Charlie
Posted by: cyberdoc | 2009/11/26

Hi Charlie
If the joint pain and headaches are so bad that you need to take Syndols daily you need to speak to your dermatologist. You are going to develop dependancy on the Syndol as it contains codeine and doxylamine, and it is poisonous to the kidney if taken for long periods at a time. He may need to re-evaluate your treatment for the Acne and rather use another alternative.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement